# SDR SWIA202157697

- Difficulty date: February 21, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 43,046 hours, 31,760 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORTING HARDWARE FOR ALL R/H AILERON HINGE ASSY CORRODED ( MARKED WITH BLACK )     (C-CHECK RO 4/21/2021)    ORDERED AND RECIEVED NEW HARDWARE; INCLUDING 2 NEW BOLTS, 6 NEW WASHERS, AND 2 NEW NUTS INSTALLED ON JOB: 71003590 OP: 584 MX TRANS: 22175281
